| Model Number |
01.18.431 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 may 2022: lot 2101309: (b)(4) items manufactured and released on 20-apr-2021.Expiration date: 2026-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
Revision surgery at 6 months from primary for stem loosening.The surgeon revised successfully the stem and head.